MathSciNet Relay Station
MathSciNet bibliographic data
MR656037 (84a:10021) 10C15 (10H10)
Kurihara, Akira On the values at nonpositive integers of Siegel's zeta functions of ${\bf Q}$-anisotropic quadratic forms with signature $(1,\,n-1)$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 567–584 (1982).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement